Couldn't find what you looking for?

TRY OUR SEARCH!

I got a shot of the loading dose of the invega sustenna about a month ago and i was on risperidone for about 2 months. Ive quit both and im still.challenged with this dull outlook on life. They diagnosed me with schizophrenia, but im getting a second opinion because myself has worrsen threw taking these soul snatching meds. My question is will in time will my natural brain chemistry return to how it used to be before the meds? I miss the happiness and expierence i had before in my life. I nolonger feel spiritually connected.

Loading...

hey, i feel the same way you do on meds. have you regained feelings of your old self? if so, how many months did it take? 

Reply

Loading...


I was diagnosed with schizophrenia last year and was forced to have Invega Sustenna (Paliperidone) injection every month for a year. A month or so after the first injection I began to suffer from severe anhedonia because of the medication. The med has ruined my life and took everything from me. I have no emotion and am unable to feel pleasure or joy from anything. Just constantly feeling anxious, depressed, despair, and dysphoric. I lost my job and have been on disability ever since.

I have finally talked to my doc and got him to stop the injection. I am a month and a half off the med so far but I still haven't felt ANY improvement in my conditions. I am scared to death that this is permanent and have been contemplating suicide if I have to live like this forever.

Antipsychotics ruin lives...
Reply

Loading...


are u better now cuz I took the loading dose and it's been 6 months ago
Reply

Loading...


i took 6 monthly shots a year ago and i got 50 life threatening side effects. you will never fell the same ever again. this is a drug from hell. I'm going through more torture than anybody on earth from this deadly drug and i'm dying from it . will drive you insane. don't take deadly.
Beetown,Wisconsin
Reply

Loading...


that's you narshe?
Reply

Loading...